# SDR CA070115007

- Difficulty date: January 12, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,552 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Component: Engine, Lyc, LTIO540J2BD
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

(CAN) ON THE CLIMB OUT A LOSS OF POWER OCCURED ON THE RT ENGINE.  THE MANIFOLD PRESSURE DROPPED FROM TAKEOFF POWER TO 30 INCHES. (TC NR 20070115007)
